Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Propecia and HIV
May 28, 2012

I have been using Propecia for some time and it severely affected my sex drive. This has become even worse since I became Positive one year ago, though I am not on ART, and seems to be stable. What could the cause of this be? Would natural supplements help or should I see a doctor for this?

Response from Mr. Vergel

The FDA sent a warning on this a while ago: Propecia and Proscar Cause Sexual Dysfunction, the FDA says

Have your doctor check your free and total testosterone to see if you need replacement.

Nelson



Previous
How can me and my child be negative?
Next
TESTOSTERONE REPLACEMENT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement